NIST logo

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 74B

 ISSN: 0098-8979

Issue 1

Issue 2

Issue 3

Issue 4




Issue 1 January 1970

 

Partitions - a survey, p. 1
Gupta, Hansraj
http://dx.doi.org/10.6028/jres.074B.001

A relation between coefficients and roots of two equations and its application to diophantine problems, p. 31
Sinha, T.N.
http://dx.doi.org/10.6028/jres.074B.002

An enumeration problem for a congruence equation, p. 37
Brualdi, Richard A; Newman, Morris
http://dx.doi.org/10.6028/jres.074B.003

Orthogonal decompositions of tensor spaces, p. 41
Pierce, Stephen
http://dx.doi.org/10.6028/jres.074B.004

Partitioned hermitian matrices, p. 45
Merris, Russell
http://dx.doi.org/10.6028/jres.074B.005

Bounds on a polynomial, p. 47
Rivlin, T.J.
http://dx.doi.org/10.6028/jres.074B.006

Entire functions of exponential type, p. 55
Gross, Fred
http://dx.doi.org/10.6028/jres.074B.007


Issue 2 April 1970

 

Acoustic propagation and stability within an inviscid, heat-conducting fluid, p. 67
McKinney, J.E.; Oser, H.J.
http://dx.doi.org/10.6028/jres.074B.008

On some indefinite integrals of confluent hypergeometric functions, p. 85
Ng, Edward W.; Geller, Murray
http://dx.doi.org/10.6028/jres.074B.009

On complementary polar conical sets, p. 99
Witzgall, Christoph
http://dx.doi.org/10.6028/jres.074B.010

On contractive semigroups and uniform asymptotic stability, p. 115
Meyers, Philip R.
http://dx.doi.org/10.6028/jres.074B.011

Normal subgroups of the modular group, p. 121
Greenberg, Leon; Newman, Morris
http://dx.doi.org/10.6028/jres.074B.012


Issue 3 July 1970

 

Hecke basis theorems for groups of genus 0, p. 131
Knopp, Marvin I.; Smart, John Roderick
http://dx.doi.org/10.6028/jres.074B.013

The Distribution of Eigenvalues of Covariance Matrices of Residuals in Analysis of Variance, p. 149
Mandel, John
http://dx.doi.org/10.6028/jres.074B.014

Expansions with coefficient algorithms for time domain responses of skin effect lossy coaxial cables, p. 155
Holt, D. R.
http://dx.doi.org/10.6028/jres.074B.015

Derivatives of the Grüneisen and Einstein Functions, p. 175
Cezairliyan, Ared
http://dx.doi.org/10.6028/jres.074B.016

Selecting nonlinear transformations for the evaluation of improper integrals, p. 183
Atchison, T. A.
http://dx.doi.org/10.6028/jres.074B.017

On the spheroidal functions, p. 187
Rhodes, Donald R.
http://dx.doi.org/10.6028/jres.074B.018

Automatic computing methods for special functions, p. 211
Stegun, Irene A.; Zucker, Ruth
http://dx.doi.org/10.6028/jres.074B.019


Issue 4 October 1970

 

A property of the triangle groups, p. 231
Lehner, Joseph
http://dx.doi.org/10.6028/jres.074B.020

Some theorems on tensor composite graphs, p. 235
Capobianco, Michael F.
http://dx.doi.org/10.6028/jres.074B.021

The diophantine approximation of roots of positive integers, p. 241
Osgood, C.F.
http://dx.doi.org/10.6028/jres.074B.022

The minimum number of problems to cover all subproblems, p. 245
Greenberg, H. J.
http://dx.doi.org/10.6028/jres.074B.023

Error estimates for the solution of linear algebraic systems, p. 251
Fitzgerald, Brother Kenneth E.
http://dx.doi.org/10.6028/jres.074B.024

On the singular values of a product of matrices, p. 311
Watkins, William
http://dx.doi.org/10.6028/jres.074B.025

Contractifiable semigroups, p. 315
Meyers, Philip R.
http://dx.doi.org/10.6028/jres.074B.026

*

iso logo
Contact

Information Desk:
301-975-3052 Telephone
301-869-8071 Facsimile
library@nist.gov

100 Bureau Drive, Stop 2500
Gaithersburg, MD 20899-2500